# SDR QXEA2021080200382

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 22,655 hours, 24,234 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS A BAD SULFUL SMELL COMING FROM THE AFT GALLEY DURING DESCENT. REMOVED FROM SERVICE. C/W HORIZON AIR FORM M-744 AIR CONTAMINATION CHECKLIST. INSPECTED SUSPECT AREA THAT FLT ATTENDANT REPORTED. ( ON FLOOR AREA AFT GALLEY) INSPECTED AFT GALLEY AND AFT CARGO PIT. NO ODOR NOTED. FA REPORTED NO ABNORMAL SMELL COMING FROM GASPERS IN FLIGHT. REST OF CREW DID NOT SMELL ANYTHING ABNORMAL. NO PREVIOUS HISTORY REPORTED.  AREA NO DEFECTS AT THIS TIME. A/C OK FOR CONTINUED SERVICE
